# SDR 2023FA0000263

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Aircraft: N3087L
- Make and model: Cessna 310J
- Aircraft serial: 310J0087
- Aircraft time: 3,525 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Roller
- Part number: CR101
- Part serial: NSN
- Condition: Seized
- Location: Zone 700
- Part time: 3,525 hours
- Component: Nlg, Cessna
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STRAIGHTENER CAM ROLLER PN CR10-1 SEIZED WHICH BENT THE NOSE LANDING GEAR STRAIGHTENER PN 0842000-58 BRACKET CAUSING NOSE LANDING GEAR TO BE UNABLE TO CENTER AAND UNABLE TO EXTEND OR RETRACT FULLY. AIRCRAFT LANDED WITH MLG RETRACTED AND NLG PARTIALLY EXTENDED BUT NOT LOCKED DOWN.
